# SDR MASA200800191

- Difficulty date: March 6, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 25,949 hours, 19,535 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2728 PHX-LGB - PAX DOOR WILL NOT CLOSE.  MX LUBED THE PAX DOOR AND OPS CHECK NORMAL.
